American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16P10.) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Jay A. Wood. Code equivalence characterizes finite Frobenius rings. Proc. Amer. Math. Soc. 136 (2008) 699-706. MR 2358511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Sverre O. Smal\o. Almost split sequences in categories of representations of quivers. Proc. Amer. Math. Soc. 129 (2001) 695-698. MR 1706973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] V. P. Camillo and K. R. Fuller. On reflexivity of direct sums. Proc. Amer. Math. Soc. 128 (2000) 2855-2862. MR 1664341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sverre O. Smal\o. The supremum of the difference between the big and little finitistic dimensions is infinite. Proc. Amer. Math. Soc. 126 (1998) 2619-2622. MR 1452828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] K. R. Fuller, W. K. Nicholson and J. F. Watters. On $k$-reflexive representations of algebras. Proc. Amer. Math. Soc. 125 (1997) 47-50. MR 1363461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] P. M. Gadea and J. Muñoz Masqué. $A$-differentiability and $A$-analyticity. Proc. Amer. Math. Soc. 124 (1996) 1437-1443. MR 1301495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] G. E. Simons. Finite rings in varieties with definable principal congruences . Proc. Amer. Math. Soc. 121 (1994) 649-655. MR 1207541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Chang Chang Xi. Quasi-heredity of algebras and their factor algebras . Proc. Amer. Math. Soc. 119 (1993) 727-729. MR 1154251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Th. Belzner, W. D. Burgess, K. R. Fuller and R. Schulz. Examples of ungradable algebras . Proc. Amer. Math. Soc. 114 (1992) 1-4. MR 1062382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1